# SDR COMA2011021470005

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 20,581 hours, 14,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Part time: 20,581 hours, 14,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25 RIGHT CORRODED AT FS 304.00.  REMOVED DAMAGED SECTION OF STRINGER AND SPLICED IN NEW SECTION IAW 53-00-03, SOLUTION 1, STRINGER SPLICE FIGURE 53-00-03-991-803 SHEET 10 AND DEVIATION REO 670-53-00-300.
